Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 140, NWS Wilmington, OH

June 13, 2017Boone County, Kentucky; Butler County, Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 13, 2017, 11:44 AM EDT for Boone County, Kentucky; Butler County, Hamilton County, Ohio. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2017, 11:44 AM EDT (15:44 UTC)
Expired
Jun 13, 2017, 12:30 PM EDT
In force
46 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, KY, Butler County, OH, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1831 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1831 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

440 
WUUS51 KILN 131544
SVRILN
KYC015-OHC017-061-131630-
/O.NEW.KILN.SV.W.0140.170613T1544Z-170613T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
1144 AM EDT TUE JUN 13 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northern Boone County in northern Kentucky...
  Hamilton County in southwestern Ohio...
  Southern Butler County in southwestern Ohio...

* Until 1230 PM EDT.

* At 1144 AM EDT, severe thunderstorms were located along a line
  extending from near Ross to near Shawnee, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Law enforcement reported trees down in eastern Dearborn 
           County. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Cincinnati, Hamilton, Fairfield, Norwood, Forest Park, Sharonville,
  Blue Ash, Springdale, Reading, Montgomery, Harrison, North College
  Hill, Madeira, Wyoming, Cheviot, Mount Healthy, Deer Park, Dayton,
  Ludlow and Finneytown.

This includes the following Interstates...
 I-71 in Ohio between mile markers 2 and 16.
 I-74 in Ohio between mile markers 2 and 19.
 I-75 in Ohio between mile markers 1 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3938 8479 3942 8435 3911 8437 3910 8444
      3912 8445 3912 8447 3910 8450 3907 8483
TIME...MOT...LOC 1544Z 260DEG 21KT 3932 8469 3909 8480 

HAIL...0.75IN
WIND...60MPH
 
$$

Novak
2 follow-up statements
747 
WWUS51 KILN 131602
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1202 PM EDT TUE JUN 13 2017

KYC015-131611-
/O.CAN.KILN.SV.W.0140.000000T0000Z-170613T1630Z/
Boone KY-
1202 PM EDT TUE JUN 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BOONE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3938 8469 3942 8435 3911 8437 3910 8444
      3912 8445 3912 8447 3910 8450 3911 8469
TIME...MOT...LOC 1601Z 260DEG 21KT 3934 8457 3911 8468 

$$

OHC017-061-131630-
/O.CON.KILN.SV.W.0140.000000T0000Z-170613T1630Z/
Hamilton OH-Butler OH-
1202 PM EDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR CENTRAL HAMILTON AND SOUTHEASTERN BUTLER COUNTIES...

At 1201 PM EDT, severe thunderstorms were located along a line
extending from Fairfield to near Delhi Township, moving east at 25
mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Cincinnati, Hamilton, Fairfield, Norwood, Forest Park, Sharonville,
Blue Ash, Springdale, Reading, Montgomery, North College Hill,
Madeira, Wyoming, Cheviot, Mount Healthy, Deer Park, Dayton,
Finneytown, West Chester and Ross.

This includes the following Interstates...
 I-71 in Ohio between mile markers 2 and 16.
 I-74 in Ohio between mile markers 9 and 19.
 I-75 in Ohio between mile markers 1 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3938 8469 3942 8435 3911 8437 3910 8444
      3912 8445 3912 8447 3910 8450 3911 8469
TIME...MOT...LOC 1601Z 260DEG 21KT 3934 8457 3911 8468 

HAIL...0.75IN
WIND...60MPH
 
$$

Novak
255 
WWUS51 KILN 131620
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1220 PM EDT TUE JUN 13 2017

OHC017-061-131630-
/O.EXP.KILN.SV.W.0140.000000T0000Z-170613T1630Z/
Hamilton OH-Butler OH-
1220 PM EDT TUE JUN 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HAMILTON AND
SOUTHEASTERN BUTLER COUNTIES WILL EXPIRE AT 1230 PM EDT...

The storms which prompted the warning have weakened. Therefore, the 
warning will be allowed to expire.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3938 8469 3942 8435 3911 8437 3910 8444
      3912 8445 3912 8447 3910 8450 3911 8469
TIME...MOT...LOC 1620Z 260DEG 21KT 3934 8457 3911 8468 

$$

JDR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 9:19 AM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 13, 9:19 AM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
919 AM EDT Tue Jun 13 2017

.SYNOPSIS...
A warm and moist air mass will remain in place across the region
through Thursday. This will lead to periods of thunderstorms
through mid week along with the possibility for locally heavy
rainfall.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Increased precipitation chances and QPF this morning. A warm
and humid airmass is in place and moisture transport vectors
support slow moving storms especially across southeastern
portions of the forecast area. Due to this added heavy rain
mention to the forecast as well.

Made only minor adjustments to temperatures today. High
temperatures will generally be in the upper 80s to low 90s
across the region. The lower temperatures will be across
southern portions of the region where more cloud cover and
thunderstorm activity will be located. With precipitation,
temperatures could be quite variable.

Given CAPE values, cannot rule out some isolated damaging winds
or large hail, however expect the main threat today to be flash
flooding.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
The higher res convective allowing models are fairly consistent
we should see a decreasing trend in the pcpn coverage by this
evening. However, with some lingering instabilities, will hang
on to a slight chance of pops through the overnight hours. Some
of the models are suggesting some developing showers and
thunderstorms late tonight into Wednesday morning along a low
level convergent boundary across western portions of our fa.
Will therefore allow for increasing chance pops across our west
through the morning hours and then have chance pops across the
entire fa through the afternoon as we further destabilize
through the day and a weakening boundary sags down across the
region. We will again be in a light flow regime so expect
locally heavy rainfall on Wednesday. Given the good instability,
we will also have the the possibility for isolated severe wind
gusts once again. Highs on Wednesday will be in the mid to upper
80s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
An active pattern through most of the long term will take hold as
multiple upper level disturbances move across the area with a cold
front pushing through late Sunday. Most of the long term will also
be characterized by warm/ above normal temperatures with
temperatures falling slightly below normal starting at the end of
the long term. This pattern of warm above normal temperatures this
week followed by a cooling trend starting next week has been
consistent with both the GEFS and GEPS showing falling height
anomalies by the beginning of next week.

Looking at the details, shows that an upper level low will open up
the long term near Manitoba and will be slowly pushing east with
upper level ridging beginning to take hold over northern Mexico. A
cold front will also be stalled across northeastern Ohio at this
time before starting to wash out. Wednesday night the chance of
showers and thunderstorms will remain, but coverage will likely
decrease in the evening as daytime heating is lost. Even overnight
though GFS forecast soundings do show some instability which will
allow the chance of precipitation to continue (along with PWATs
around 1.60"). Early Thursday morning, the upper level low over
Manitoba will allow pockets of PV to wash over the area. By Thursday
afternoon forecast soundings again destabilize with ML CAPE values
on the GFS between 1000 J/kg and 1800 J/kg. Mean SFC-6 km flow
remains very weak at about 15kts and with PWATs approaching 1.70"
(above the 90th percentile for this time of year) heavy rain appears
to be the primary threat. Omega values also light up Thursday with
the passage of the PV. Given the upper level lift, high PWAT values,
and instability have nudged PoPs up for Thursday.

Thursday night into Friday there will likely be a break in the
precipitation at some time due to weak subsidence on the back side
of the departing shortwave. Drier air also temporarily filters in
Friday morning with PWATs falling to around 1.10". PWATs will begin
to tick upwards Friday afternoon with forecast soundings again
starting to destabilize. Overall am thinking spotty coverage Friday
afternoon with dry air remaining in forecast soundings, but given
the destabilization in the forecast soundings have kept low end PoP
chances in the forecast.

Saturday into Sunday the upper level low that was over Manitoba will
have pushed east into Ontario with a cold front extending southwest.
Forecast soundings continue to advertise the chance of rain Saturday
due to sufficient instability and moisture present. It should be
noted that models have struggled with exactly how to handle this
low, but the overall answer of a wet weekend appears to be becoming
clearer. The ECMWF actually brings a weak prefrontal system through
Saturday afternoon with the main cold front sweeping through late
Sunday/ early Monday. The GFS doesn't really have this second piece
of energy, but still pushes the cold front through around the same
time as the ECMWF and CMC. Monday, surface high pressure will build
in from the north with drying conditions.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
We are still seeing some spotty thunderstorms persisting this
morning so will just start with a VCTS at the northern TAF
sites. As we destabilize through late morning and into early
morning, expect thunderstorm activity to become more widespread
and will cover the most favorable time through early to mid
afternoon with a tempo group for thunder. Most of this activity
looks to be diurnally driven so will allow for pcpn to taper off
late this afternoon into early evening. A weak front will drop
down from the north later tonight and this could lead to a
chance of thunder toward the end of the TAF period for the
northern TAF sites but chance appears low enough at this point
to keep the mention out of the TAFs.

OUTLOOK...Thunderstorms possible Tuesday night through Thursday
and then again on Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...Novak
SHORT TERM...JGL
LONG TERM...Haines
AVIATION...JGL
Hazardous weather outlook, Jun 13, 10:21 AM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1021 AM EDT Tue Jun 13 2017

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>046-
051>053-060>062-070-071-077-078-141430-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery-
Greene-Butler-Warren-Hamilton-Clermont-
1021 AM EDT Tue Jun 13 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Today and Tonight.

Scattered thunderstorms today will be capable of producing locally
heavy rainfall, isolated large hail, and isolated damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Occasional thunderstorms are expected Wednesday into Thursday. Some
of these storms will be capable of producing locally heavy rainfall
and isolated damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

KYZ099-100-OHZ054>056-063>065-072>074-079>082-088-141430-
Mason-Lewis-Madison-Franklin OH-Licking-Fayette OH-Pickaway-
Fairfield-Clinton-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
1021 AM EDT Tue Jun 13 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Scattered thunderstorms today will be capable of producing locally
heavy rainfall, isolated large hail, and isolated damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Occasional thunderstorms are expected Wednesday into Thursday. Some
of these storms will be capable of producing locally heavy rainfall
and isolated damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

In the hours before

Special weather statement, Jun 13, 10:37 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1037 AM EDT TUE JUN 13 2017

OHZ073-080-082-131515-
Pike OH-Highland OH-Ross OH-
1037 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PIKE...NORTHEASTERN
HIGHLAND AND SOUTHWESTERN ROSS COUNTIES UNTIL 1115 AM EDT...

At 1037 AM EDT, radar indicated a strong thunderstorm near Leesburg,
moving southeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Greenfield, Leesburg, Marshall, Bainbridge, Kincaid Springs, Rocky
Fork Point, Cynthiana, Highland Holiday, Highland, South Salem,
Sinking Spring, Rocky Fork Lake, Bourneville, East Monroe, Samantha,
Rainsboro, Paint Creek State Park and Knockemstiff.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3931 8308 3904 8331 3905 8332 3905 8337
      3932 8367 3938 8352
TIME...MOT...LOC 1437Z 304DEG 11KT 3928 8349

Novak
Special weather statement, Jun 13, 10:38 AM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1038 AM EDT TUE JUN 13 2017

OHZ080-081-131530-
Highland OH-Adams OH-
1038 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ADAMS AND
SOUTHEASTERN HIGHLAND COUNTIES UNTIL 1130 AM EDT...

At 1038 AM EDT, radar indicated a strong thunderstorm near Belfast,
moving southeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Very heavy rain...

Locations impacted include...
Hillsboro, Peebles, Seaman, Belfast, New Market, Emerald, May Hill,
Locust Grove, Serpent Mound, Berrysville, State Route 136 at US Route
62, Smoky Corners and Highland County Airport.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3886 8349 3901 8367 3902 8367 3902 8369
      3907 8375 3923 8358 3906 8338 3906 8339
      3905 8337 3902 8333
TIME...MOT...LOC 1438Z 304DEG 11KT 3911 8364

Novak
Special weather statement, Jun 13, 10:48 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1048 AM EDT TUE JUN 13 2017

INZ066-073-074-131515-
Franklin IN-Ripley IN-Dearborn IN-
1048 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...
NORTHEASTERN RIPLEY AND NORTHERN DEARBORN COUNTIES UNTIL 1115 AM
EDT...

At 1048 AM EDT, radar indicated a strong thunderstorm near
Batesville, moving east at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Nickel size hail...
Very heavy rain...

Locations impacted include...
Batesville, Bright, Hidden Valley, Logan, Sunman, St. Leon, West
Harrison, Dover, Weisburg, Penntown, Interstate 74 at State Route
101, Interstate 74 at US Route 52, Rockdale, New Trenton,
Lawrenceville, Saint Peter and New Alsace.

This includes I-74 in Indiana between mile markers 152 and 170.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3920 8518 3935 8518 3935 8482 3918 8483
TIME...MOT...LOC 1448Z 273DEG 12KT 3926 8510

Novak
Special weather statement, Jun 13, 11:08 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1108 AM EDT TUE JUN 13 2017

INZ066-074-KYZ091-092-OHZ070-077-131600-
Franklin IN-Dearborn IN-Boone KY-Kenton KY-Hamilton OH-Butler OH-
1108 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...
DEARBORN...NORTHERN KENTON...NORTHERN BOONE...WESTERN HAMILTON AND
SOUTHWESTERN BUTLER COUNTIES UNTIL NOON EDT...

At 1108 AM EDT, radar indicated a strong thunderstorm near Bright,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Cincinnati, Hamilton, Fairfield, Covington, Forest Park, Erlanger,
Springdale, Harrison, North College Hill, Cheviot, Fort Mitchell,
Villa Hills, Mount Healthy, Fort Wright, Lawrenceburg, Greendale,
Ludlow, Crescent Springs, Aurora and Park Hills.

This includes the following Interstates...
 I-71 in Ohio near mile marker 0.
 I-74 in Indiana between mile markers 158 and 171.
 I-74 in Ohio between mile markers 0 and 19.
 I-75 in Kentucky between mile markers 189 and 191.
 I-75 in Ohio between mile markers 0 and 6.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3923 8508 3931 8507 3936 8450 3906 8452
      3902 8509
TIME...MOT...LOC 1508Z 262DEG 28KT 3916 8496

Novak
Local storm report, Jun 13, 11:26 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1126 AM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     TSTM WND DMG     4 W DOWNTOWN COLUMBUS   39.95N 83.08W
06/13/2017                   FRANKLIN           OH   PUBLIC

            ONE TREE DOWN.

&&

JGIBSON
Special weather statement, Jun 13, 11:30 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1130 AM EDT TUE JUN 13 2017

OHZ080>082-131615-
Pike OH-Highland OH-Adams OH-
1130 AM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ADAMS...WEST
CENTRAL PIKE AND SOUTHEASTERN HIGHLAND COUNTIES UNTIL 1215 PM EDT...

At 1129 AM EDT, radar indicated a strong thunderstorm near Marshall,
moving southeast at 5 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Peebles, Marshall, Kincaid Springs, Belfast, Rocky Fork Point,
Highland Holiday, Sinking Spring, Rocky Fork Lake, May Hill, Locust
Grove, Serpent Mound, Berrysville, Smoky Corners and Highland County
Airport.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3911 8367 3925 8352 3911 8324 3888 8348
TIME...MOT...LOC 1529Z 295DEG 4KT 3915 8353

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:06 AM EDTFlash Flood WatchILNLewis, Mason7 hr
Jun 13, 11:59 AM EDTSpecial Weather StatementILNBoone, Kenton46 min
Jun 13, 12:32 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton28 min
Jun 13, 1:31 PM EDTSpecial Weather StatementILNGrant, Pendleton29 min
Jun 13, 1:33 PM EDTAreal Flood AdvisoryILNBoone, Bracken, Campbell, Gallatin, Grant, Kenton and 3 more117 min
Jun 13, 1:59 PM EDTSpecial Weather StatementILNBracken, Robertson31 min
Jun 13, 2:23 PM EDTSpecial Weather StatementILNMason22 min
Jun 13, 1:13 AM EDTSpecial Weather StatementILNClinton32 min
Jun 13, 6:19 AM EDTSpecial Weather StatementILNRoss26 min
Jun 13, 6:22 AM EDTSpecial Weather StatementILNFairfield23 min
Jun 13, 6:51 AM EDTAreal Flood AdvisoryILNRoss84 min
Jun 13, 6:59 AM EDTFlash Flood WarningILNRoss3 hr
Jun 13, 8:05 AM EDTAreal Flood AdvisoryILNClark, Greene115 min
Jun 13, 8:30 AM EDTSpecial Weather StatementILNFayette30 min
Jun 13, 8:32 AM EDTAreal Flood AdvisoryILNClark, Fayette, Greene, Madison118 min
Jun 13, 8:49 AM EDTFlash Flood WarningILNFayette, Greene, Madison3 hr
Jun 13, 9:19 AM EDTSpecial Weather StatementILNFayette26 min
Jun 13, 9:40 AM EDTAreal Flood AdvisoryILNClinton, Fayette2 hr
Jun 13, 9:43 AM EDTAreal Flood AdvisoryILNFranklin, Licking3 hr
Jun 13, 9:47 AM EDTSpecial Weather StatementILNFayette28 min
Jun 13, 10:07 AM EDTSpecial Weather StatementILNHighland23 min
Jun 13, 10:12 AM EDTAreal Flood AdvisoryILNHocking2 hr
Jun 13, 10:12 AM EDTSpecial Weather StatementILNFranklin48 min
Jun 13, 10:20 AM EDTAreal Flood AdvisoryILNFayette, Highland115 min
Jun 13, 10:26 AM EDTFlash Flood WarningILNHocking3 hr
Jun 13, 10:26 AM EDTFlash Flood WarningILNFranklin, Licking3 hr
Jun 13, 10:30 AM EDTAreal Flood AdvisoryILNFranklin3 hr
Jun 13, 10:37 AM EDTSpecial Weather StatementILNHighland38 min
Jun 13, 10:38 AM EDTSpecial Weather StatementILNHighland52 min
Jun 13, 11:08 AM EDTSpecial Weather StatementILNHamilton52 min
Jun 13, 11:30 AM EDTSpecial Weather StatementILNHighland45 min
Jun 13, 11:48 AM EDTSpecial Weather StatementILNClermont42 min
Jun 13, 12:19 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren26 min
Jun 13, 12:23 PM EDTSpecial Weather StatementILNClermont37 min
Jun 13, 12:29 PM EDTSpecial Weather StatementILNClermont31 min
Jun 13, 12:42 PM EDTSpecial Weather StatementILNMontgomery33 min
Jun 13, 12:44 PM EDTSevere Thunderstorm WarningILNButler, Warren31 min
Jun 13, 12:48 PM EDTSpecial Weather StatementILNMontgomery27 min
Jun 13, 12:54 PM EDTSpecial Weather StatementILNMiami36 min
Jun 13, 12:59 PM EDTSpecial Weather StatementILNClinton31 min
Jun 13, 1:06 PM EDTSpecial Weather StatementILNMontgomery24 min
Jun 13, 1:09 PM EDTSpecial Weather StatementILNWarren21 min
Jun 13, 1:12 PM EDTSpecial Weather StatementILNBrown33 min
Jun 13, 1:15 PM EDTAreal Flood AdvisoryILNClermont2 hr
Jun 13, 1:18 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Warren117 min
Jun 13, 1:20 PM EDTAreal Flood AdvisoryILNMiami, Montgomery115 min
Jun 13, 1:26 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery34 min
Jun 13, 1:43 PM EDTAreal Flood AdvisoryILNBrown2 hr
Jun 13, 1:43 PM EDTSpecial Weather StatementILNGreene32 min
Jun 13, 1:43 PM EDTSevere Thunderstorm WarningILNClinton21 min
Jun 13, 1:51 PM EDTSpecial Weather StatementILNChampaign24 min
Jun 13, 1:53 PM EDTSpecial Weather StatementILNBrown37 min
Jun 13, 1:54 PM EDTSpecial Weather StatementILNBrown36 min
Jun 13, 1:56 PM EDTSpecial Weather StatementILNDelaware34 min
Jun 13, 2:01 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami30 min
Jun 13, 2:03 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami117 min
Jun 13, 2:15 PM EDTSpecial Weather StatementILNFayette30 min
Jun 13, 2:39 PM EDTSpecial Weather StatementILNUnion21 min
Jun 13, 3:08 PM EDTSpecial Weather StatementILNUnion22 min
Jun 13, 4:11 PM EDTSpecial Weather StatementILNLicking19 min
Jun 13, 6:13 PM EDTSevere Thunderstorm WarningILNHardin47 min
Jun 13, 6:42 PM EDTSpecial Weather StatementILNMercer33 min
Jun 13, 6:56 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union49 min
Jun 13, 6:58 PM EDTAreal Flood AdvisoryILNHardin2 hr
Jun 13, 7:02 PM EDTSpecial Weather StatementILNShelby28 min
Jun 13, 7:04 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer41 min
Jun 13, 7:22 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby113 min
Jun 13, 7:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Shelby35 min
Jun 13, 7:30 PM EDTSpecial Weather StatementILNLogan30 min
Jun 13, 7:41 PM EDTFlash Flood WarningILNHardin2 hr
Jun 13, 7:50 PM EDTSpecial Weather StatementILNLogan25 min
Jun 13, 7:57 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Shelby48 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.